# SDR DXTA2011051204579

- Difficulty date: May 12, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 2,044 hours, 1,956 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 1495
- Condition: Failed
- Location: Acm
- Part time: 831 hours, 824 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLOWER AND FREON AIR SYS MAKES A NOTICEABLE GRINDING AND BUZZING SOUND ACCOMPANIED BY A FRICTION BURNING ODOR.  IT IS MOST APPARENT AT THE AIR EXHAUST.  THIS WORSENS THE LONGER IT RUNS. INSTALLED O/H MOTOR ASSY IAW CMM 21-0012, AND MM 21-51-00.  LEAK & OPS CHECKED GOOD.
